MAUDE Adverse Event Report: MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Codes Flushing Problem (1252); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During a service visit, a medivators field service engineer (fse) reported a facility had the incorrect water line disinfection (wld) cycle setting for their dsd-201 automated endoscope reprocessor (aer).There is a potential contamination risk from not performing the waterline disinfection for the required amount of time.The wld cycle was set to run for thirty minutes, instead of the required one hour, per the rapicide high level disinfectant instructions for use (ifu).The medivators fse informed the facility of the requirement to run the wld cycle for at least one hour per the rapicide ifu.The fse re-programmed the aer to run the wld cycle for one hour per specifications and showed the facility how to perform a wld with the correct settings.This aer was previously serviced by an unknown third-party company.Therefore, no information was provided to medivators regarding how long the wld cycle time was set incorrectly.There are no reported patient adverse events.This complaint will be monitored in the medivators complaint handling system.
 
Event or Problem Description
During a service visit, a medivators field service engineer (fse) reported a facility had the incorrect water line disinfection (wld) cycle setting for their dsd-201 automated endoscope reprocessor (aer).There is a potential contamination risk from not performing the waterline disinfection for the required amount of time.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
MDR Report Key8332264
Report Number2150060-2019-00014
Device Sequence Number64717
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;